# SDR 2000ZZZX110

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N87SF
- Make and model: Cessna 550
- Aircraft serial: 5500096
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Misdrilled
- Location: Horiz Stabilizer
- Part time: 9,856 hours
- Component: 55320002
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING COURSE OF 10,000-HOUR INSPECTION, THE HORIZONTAL STABILIZER WAS FOUND TO HAVE NUMEROUS DOUBLE HOLES, HOLES DRILLED OFF-CENTER, HOLES DRILLED ON AN ANGLE AFTER REMOVAL OF THE HYLOCKS IN THE CENTER SECTION THROUGH ALL SPARS AND FITTINGS.  SUBMITTER STATED IT IS VERY OBVIOUS A MANUFACTURING PROBLEM.
